# SDR SWAA2022112263651

- Difficulty date: October 23, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE,  BS 867, LBL 10,  AFT CARGO COMPARTMENT.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND 51-40-02.
